# SDR UIEA2016092200767

- Difficulty date: September 22, 2016
- Submitted: September 23, 2016
- Operation: Air carrier
- Aircraft: N657GT
- Make and model: Boeing 767281
- Aircraft serial: 23018
- Aircraft time: 58,010 hours, 42,080 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Module
- Part number: 285T009913
- Part serial: 299
- Condition: Faulty
- Location: Te Flap
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED T/O DUE TO T/O WARNING HORN.  STATUS MESSAGE FLAP/SLAT ELECTRONIC LESS THAN 20KTS ACHIEVED.  FOUND C FSPM FAULTING R & R C FSPM MODULE M839 IAW AMM 27-58-01.  OPS CKS OK.
